# SDR FDEA201006212087

- Difficulty date: June 21, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774107
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - UPON REMOVAL OF FLOOR PANEL NR 281JF FOR SEAT TRACK ACCESS.   FOUND SEAT TRACK STA 1741 X=75 OTBD FLANGE CORROSION.  MAIN DECK CARGO CORRODED SEAT TRACK AT STA 1740-1 X= 75 O/B FLANGE REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1631 TO STA 1751 X= 75 IAW SRM 53-00-52, FIG 201.  REPAIR REV 43. REFER TO SNRM N00894 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
